MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 ALTRX +4 NEUT 40IDX62OD; HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDIC INC, 1818910 ALTRX +4 NEUT 40IDX62OD; HIP POLY ACETABULAR LINERS
Catalog Number 122140462
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Weakness (2145); Joint Dislocation (2374)
Date of Event 06/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Alleges pain, fatigue, muscle weakness, difficulty walking and standing.After review of medical records for mdr reportability it was reported that the patient was revised to address recurrent dislocation.Revision note states, there was evidence of previous posterior dislocation with a large amount of hemarthrosis in and around the joint.Assessment of the acetabulum revealed that indeed the positioning of the cup was slightly under anteverted, especially given his history of back fusion.Doi: cup (b)(6) 2010.Doi: liner and head (b)(6) 2017 : dor: (b)(6); 2017 (left hip re-revision).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTRX +4 NEUT 40IDX62OD
Common Device Name
HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7269459
Report Number1818910-2018-53385
Device Sequence Number16475932
Product Code LPH
UDI-Device Identifier10603295393535
UDI-Public10603295393535
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2021
Device Catalogue Number122140462
Device Lot NumberC72309
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight109